MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM VITAMIN B12 (VB12)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM VITAMIN B12 (VB12)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from the united states (us) reported an observation of elevated atellica im vitamin b12 (vb12) results, which were considered discordant.Siemens is evaluating the event.
 
Event or Problem Description
The customer reports an observation of discordant elevated atellica im vitamin b12 (vb12, lot: 298) results on two patient samples on an atellica ci 1900 analyzer.The initial elevated results were not reported to the physician(s).The sample (b)(6) was repeated thrice on the same atellica ci 1900 analyzer.The results obtained were relatively lower, but the customer was unable to determine the correct result.The repeat results were not reported, and the customer stated that they will redraw the samples and retest for the correct result.For sample id: (b)(6), the customer did not perform any repeat testing, and the correct result is unknown.There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Mdr 1219913-2025-00104 was initially filed on 27-may-2025.Additional information (06-june-2025): siemens healthcare diagnostics has concluded the investigation of the event.A customer from outside the united states (ous) reported an observation of discordant elevated atellica im vitamin b12 (vb12) results on two patient samples which were considered discordant.Siemens evaluated the instrument data, and the information provided by the customer.Reagent issues were ruled out based on quality control (qc) and calibration data recovery within acceptable ranges, and no issues were reported with other patient samples.The customer did not test the affected patient samples for the presence of heterophilic antibodies (hbt or nabt).Additionally, the samples were not available for siemens' evaluation, as the customer was unable to obtain a redraw on time.As a result, siemens was unable to further investigate the issue.Based on the available information, the cause of the discordant results was due to sample integrity or quality issues, as demonstrated by the irregular patient results on repeat and expected assay performance with dilution.The issue was resolved by routine troubleshooting.A product problem has not been identified.The customer is operational and no further actions are required.Note: in section h6, codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM VITAMIN B12 (VB12)
Common Device Name
ATELLICA IM VITAMIN B12 (VB12)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22086204
Report Number1219913-2025-00104
Device Sequence Number7866972
Product Code CDD
UDI-Device Identifier00630414600277
UDI-Public(01)00630414600277(10)57260298(17)250929
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K993571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2025
Device Model NumberN/A
Device Catalogue Number10995714
Device Lot Number57260298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown